# SDR COMA9610106

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130G
- Make and model: Emb EMB-120RT
- Aircraft serial: 120130
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Roller
- Part number: 12020773001
- Condition: Worn
- Location: Cargo Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR WILL NOT OPEN.  FORWARD LOWER ROLLER CAME OUT OF THE TRACK.  REPLACED DOOR ROLLER, OPERATES NORMAL.
